# SDR P5CA0401256

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN HAS CORROSION AT WING STATION 697 MID SPAR.  BLENDED OUT CORROSION, WITHIN LIMITS IAW SRM 57-30-01 AND 57-30-03.
